Cogprints

Self injection of Dichlorvos, an Organophosphorus Compound

Raina, Sujeet and DM, Mahesh and Sood, Vivek and Kaushal, Satinder Singh and Gupta, Dalip (2008) Self injection of Dichlorvos, an Organophosphorus Compound. [Journal (On-line/Unpaginated)]

Full text available as:

[img]
Preview
PDF
274Kb

Abstract

We report two patients who injected themselves a strong organophosphate compound, dichlorvas, and showed the typical clinical picture of organophosphate intoxication. There are very few case reports of parenteral organophosphorous poisoning. With the appropriate therapy, their symptoms disappeared in a few days. The cases are reported because of unusual and interesting way of intoxication.

Item Type:Journal (On-line/Unpaginated)
Keywords:Dichlorvos, Organophosphorus poisoning, Self injection
Subjects:JOURNALS > Online Journal of Health and Allied Sciences
ID Code:6205
Deposited By:Kakkilaya Bevinje, Dr. Srinivas
Deposited On:19 Sep 2008 14:59
Last Modified:11 Mar 2011 08:57

References in Article

Select the SEEK icon to attempt to find the referenced article. If it does not appear to be in cogprints you will be forwarded to the paracite service. Poorly formated references will probably not work.

1. Jeyaratnam J. Acute pesticide poisoning: a major global health problem. Wld Hlth Statist Quart 1990;43:139-44.

2. Eddleston M, Szinicz L, Eyer P, etal. Oximes in acute organophosphorus poisoning: a systematic review of clinical trials. Q J Med 2002;95:275-83

3. Bawaskar HS, Joshi SR. Organophosphorus poisoning in agricultural India-status in 2005. J Assoc Physcians India 2005;53:422-24

4. Guven M, Unluhizarci K, Goktas Z, etal. Intravenous organophosphate injection: An unusual way of intoxication. Hum Exp Toxicol 1997;16:279-80.

5. Zoppellari R, Borron SW, Chieregato A, etal. Isofenphos poisoning: prolonged intoxication after intramuscular injection. J Toxicol Clin Toxicol 1997;35:401-04.

6. Badhe A, Sudhakar S. An intravenous organophosphate poisoning with intermediate syndrome: an unusual way of intoxication. Indian J Critical Care Medicine 2006;10:191-92.

Metadata

Repository Staff Only: item control page